# SDR QXEA2018073100271

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft time: 40,572 hours, 42,561 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 11522186
- Part serial: 071C0358
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 3,819 hours, 4,117 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 AC GEN CAUTION ILLUMINATED AFTER ADDING TAKEOFF POWER AIRSPEED <50KTS. ABORTED TAKEOFF. REMOVED FROM SERVICE. REPLACED NR 2 AC GEN OPS & LEAK CHECKED GOOD. RETURNED TO SERVICE.
